Ok so all the sudden I am having all these strange feeling going, last post was palpitations not Im have the tingling (pins and needles) feeling in my arms and sometimes legs.. Anyone else??? could this be a aide affect that all the sudden came on by the Warfarin? It likes when your foot falls asleep or something, but in my arms, hands and sometimes legs. NOw I am freaking out thinking something bad is happening again..uhhhhh def need some anxiety meds, I will ask about this my next trip to anticoag clinic Wed... doesn anyone think this warrants trip to ER??
Posts You May Be Interested In
My boyfriend and I broke up almost two months ago. He initially wanted to keep being friends and was supportive knowing that I was going through hell, but I eventually asked him to stop talking to me because it was only making it worse. Went awhile on that track but it wasn’t getting better. It’s still not any better In the last couple weeks, I’ve started talking to him again. We ended up...
Hi all , My problem started when my Brother In Law moved to States . Though he is 32 but totally immature and messed up - its a diff story Right now my sister is visiting for 3 weeks for the very first time after our marriage . This is the first visit of any of my family member to States after 7 years of marriage . I wanted to spend each and every hour with her along with Hubby and kiddo ....